Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2, Issue 1, Pages 23-50
http://dx.doi.org/10.1155/S1110757X02111107

The complexity of retina operators

Société de Calcul Mathématique, SA, 111 Faubourg Saint Honoré, Paris 75008, France

Received 8 November 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bernard Beauzamy, “The complexity of retina operators,” Journal of Applied Mathematics, vol. 2, no. 1, pp. 23-50, 2002. https://doi.org/10.1155/S1110757X02111107.